Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe hip, upper leg pain. No improvement after surgery. X-ray, MRI normal. How to get relief?

Hi around 2 weeks-3weeks go I had a bad cold, and i developed a cough from This with no flem or anything. I have had the cough since and also suffer with asthma , last night I put myself on a nebuliser at home with salamol and cleared me up fine, however in the middle of the night I was struggling to breathe again and had to take my blue Ventolin inhaler , I believe I have a chest infection but not 100% sure, I do still have 12 prednisolone from when I had problems with my asthma 18months ago.My breathing in the day time isn t a major issue but if I do anything strenuous i find I am coughing and become short of breathe.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The shortness of breath and coughing is likely to be due to a persistent infection in your airways. Regular steam inhalation is likely to help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor